RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 2, Pages 260–279 (Mi msb3553)  

On exact operations on a class of topological groups

V. A. Kuz'menchuk


Full text: PDF file (2165 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:2, 251–272

Bibliographic databases:

UDC: 519.46/47
MSC: 22Axx, 22Bxx, 22C05, 20D15
Received: 28.11.1967

Citation: V. A. Kuz'menchuk, “On exact operations on a class of topological groups”, Mat. Sb. (N.S.), 78(120):2 (1969), 260–279; Math. USSR-Sb., 7:2 (1969), 251–272

Citation in format AMSBIB
\Bibitem{Kuz69}
\by V.~A.~Kuz'menchuk
\paper On~exact operations on~a~class of topological groups
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 2
\pages 260--279
\mathnet{http://mi.mathnet.ru/msb3553}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=263971}
\zmath{https://zbmath.org/?q=an:0234.22002}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 2
\pages 251--272
\crossref{https://doi.org/10.1070/SM1969v007n02ABEH001087}


Linking options:
  • http://mi.mathnet.ru/eng/msb3553
  • http://mi.mathnet.ru/eng/msb/v120/i2/p260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:338
    Full text:44
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020